MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866029
Medical Device Problem Codes Difficult to Insert (1316); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2019, the insert (p/n: 158122008) didn¿t fit with an unknown tibial tray (p/n: unknown).Another insert which was prepared for the opposite side was used instead.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG MOD TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8714660
Report Number1818910-2019-96336
Device Sequence Number19264866
Product Code JWH
UDI-Device Identifier10603295216834
UDI-Public10603295216834
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1